# SDR REXA2017083100957

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 28,310 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE FROM SEATS 1C - 5C,  ALL OTHER EMERGENCY LIGHTS BOTH INTERNAL AND EXTERNAL WORK.  INSPECTED EMERGENCY LIGHT STRIP IAW AMM 33-51-01.  CLEANED CONNECTORS, GREEN LIGHTS ILLUMINATED.  UNABLE TO GET MOST FWD SECTION OF AMBER LIGHTS TO ILLUMINATE.   REMOVED AND REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-51-01,  PERFORMED ADJUSTMENT & OPS TEST IAW AMM 33-51-00.   OPS & ADJUSTMENT TEST PASSED.
